# SDR DHL2001727511

- Difficulty date: August 17, 2001
- Submitted: September 10, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin Panel
- Part number: 6517561183
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE TEMP REPAIR LT VERT FIN BELOW RUDDER.  REMOVED ACCESS PANEL BETWEEN FWD ENG MOUNT FOR SHEET METAL ACCESS PER SRM 51-30-2.  REMOVED SKIN PANEL AT LT OF HORIZ STABILIZER PER SRM 51-30-2.  SENT TO COMPOSITE SHOP FOR REPAIR.  INSTALLED NEW SKIN PANEL PER SRM 51-30-2.  INSTALLED ALL PARTS REMOVED FOR ACCESS PER SRM 51-30-2.
